MedElevator Войти в исследования
← Поиск публикаций

DOI 10.2169/internalmedicine.6930-25

Медицинская библиотека · Internal medicine (Tokyo, Japan) · 2026

Peliosis Hepatis Induced by Tamoxifen Therapy in a Patient with Breast Cancer.

Narusawa Eriko, Kodama Shohei, Hoshino Takashi, Naganuma Atsushi, Honda Chikako Kanno, Takata Daisuke, Koibuchi Yukio, Miyanaga Tomoni, Fukusato Toshio, Kakizaki Satoru

СтатьяПеревод в очереди

Аннотация

We herein report a case of peliosis hepatis induced by tamoxifen therapy in breast cancer. A woman in her 50s underwent multimodal treatment including surgery, chemotherapy, radiation, and endocrine therapy. One year after surgery, imaging revealed a 3-cm hepatic lesion. The tumor marker levels were mostly normal. A biopsy showed blood-filled cavities without fibrosis, and CD34 staining suggested collapsed sinusoidal structures, leading to a diagnosis of peliosis hepatis. After the discontinuation of tamoxifen treatment, the lesion gradually decreased in size. Although tamoxifen-induced peliosis hepatis is rare, it should be considered in the differential diagnosis of hepatic lesions.

Для цитирования: Narusawa Eriko, Kodama Shohei, Hoshino Takashi, Naganuma Atsushi, Honda Chikako Kanno, Takata Daisuke, Koibuchi Yukio, Miyanaga Tomoni, Fukusato Toshio, Kakizaki Satoru. Peliosis Hepatis Induced by Tamoxifen Therapy in a Patient with Breast Cancer.. Internal medicine (Tokyo, Japan). 2026. DOI: 10.2169/internalmedicine.6930-25.
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.